# SDR UPS05M44132

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, J, A

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL QTY.  ATB.  ONE AUTO FUEL CHANNEL WLD NOT MAINTAIN FUEL BALANCE. SECOND AUTO FUEL CHANNEL MAINTAINED BALANCE. DUMPED FUEL T O MAINTAIN BALANCE.  PERFORMED FSC R-T-S SYSTEM TEST PASSED ON GROUND. NO MSG AND FAULT FOU ND OK TO SERVICE.
